Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  The minimization of logic functions utilizing two-dimensional representations of hypercubes
 
 
Title: The minimization of logic functions utilizing two-dimensional representations of hypercubes
Author: Kartalopoulos, S. V.
Appeared in: International journal of electronics
Paging: Volume 53 (1982) nr. 3 pages 233-245
Year: 1982-09-01
Contents: A novel graphical method for the minimization of logic functions of many variables in presented. It is based on a two-dimensional representation of the hypercube which specifies the multi-variate logic function. A two-dimensional graph of vectors is obtained in which each vector represents an edge of the hypercube. Procedures and rules are developed to minimize logic functions on such a graph. This method in simple, fast, and overcomes some of the significant disadvantages of previous tabular techniques.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands